# SDR DALA2024050304908

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 113,126 hours, 16,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 195 DURING SERVICE CHECK FOUND EMERGENCY ESCAPE PATH LIGHTS INOP, FROM ROW 33 TO ROW 43, LEFT SIDE. CORRECTIVE ACTION: T/S PER WDM 33-51, FOUND WIRE SHORTED @ SEAT 42B, REPAIRED CONNECTOR, AND R&R POWER SUPPLY ASSY M90089, REF AMM 33-51, AND REPLACED BATTERY ASSY OPS CHECK GOOD. (5763038)
